# SDR SIMA2023121008001

- Difficulty date: December 8, 2023
- Submitted: December 10, 2023
- Operation: Air carrier
- Aircraft: N262NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000701
- Aircraft time: 15,253 hours, 9,946 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: UK
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SLAT/ FLAP LEVER WAS MOVED TO THE FLAP 1 POSITION ABOVE 240KTS AND IMMEDIATELY RETRACTED TO THE 0 POSITION APPROXIMATELY 2 SEC AND LATER TURN WAS A HIGH SPEED ANNUNIATION.-C/A-PERFORMED FLAP OVERSPEED PHASE I INSPECTION IAW ERJ AMM 05-50-07. NO DEFECTS NOTED AT THIS TIME. SEE ITEM 2
